# SDR UALA2010092403546

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 31,199 hours, 12,828 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 008273
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU TEST GIVES "EPSU INTERNAL LOAD L" MESSAGE.  REPLACED EPSU AND BATTERY PER MT. TESTS OKAY.
